Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 73, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 20, 2012, 9:53 AM EDT. It took effect at Sep 20, 2012, 10:00 AM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2012, 9:53 AM EDT (13:53 UTC)
- In effect from
- Sep 20, 2012, 10:00 AM EDT
- Expired
- Sep 21, 2012, 1:00 PM EDT
- In force
- 27 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
187 WHUS71 KBUF 201353 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 953 AM EDT THU SEP 20 2012 LOZ045-202200- /O.NEW.KBUF.SC.Y.0073.120920T1400Z-120921T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 953 AM EDT THU SEP 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
5 follow-up statements
318 WHUS71 KBUF 201942 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EDT THU SEP 20 2012 LOZ045-210345- /O.EXT.KBUF.SC.Y.0073.000000T0000Z-120921T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 342 PM EDT THU SEP 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
136 WHUS71 KBUF 210127 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 927 PM EDT THU SEP 20 2012 LOZ045-210800- /O.CON.KBUF.SC.Y.0073.000000T0000Z-120921T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 927 PM EDT THU SEP 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET FROM STONY POINT NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
283 WHUS71 KBUF 210739 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 339 AM EDT FRI SEP 21 2012 LOZ045-211400- /O.EXT.KBUF.SC.Y.0073.000000T0000Z-120921T1400Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 339 AM EDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...SOUTH 10 TO 20 KNOTS. * WAVES...3 TO 5 FEET FROM STONY POINT NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APFFEL
719 WHUS71 KBUF 211356 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 956 AM EDT FRI SEP 21 2012 LOZ045-211700- /O.EXT.KBUF.SC.Y.0073.000000T0000Z-120921T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 956 AM EDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
729 WHUS71 KBUF 211703 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 103 PM EDT FRI SEP 21 2012 LOZ045-211815- /O.EXP.KBUF.SC.Y.0073.000000T0000Z-120921T1700Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 103 PM EDT FRI SEP 21 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 20, 7:39 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Sep 20, 7:39 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 739 AM EDT THU SEP 20 2012 .SYNOPSIS... A SOUTHERLY WIND TODAY WILL RETURN WARMTH ACROSS THE REGION AS TEMPERATURES MODERATE BACK TO NORMAL. THIS AFTERNOON AND EVENING CLOUDS WILL INCREASE AHEAD OF A WEAK COLD FRONT. A FEW LIGHT SHOWERS ARE POSSIBLE WITH THIS COLD FRONT LATE OVERNIGHT AND FRIDAY. MORE WIDESPREAD RAIN SHOWERS WILL COME FRIDAY EVENING AND INTO THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... IR SATELLITE IMAGERY THIS EARLY MORNING DEPICTS MAINLY CLEAR SKIES...WITH JUST SOME PATCHES OF LIGHT CIRRUS CROSSING THE REGION. LATEST GOES LOW CLOUD BASE IMAGERY SHOWS THERE MAY BE SOME FOG ACROSS THE INTERIOR SOUTHERN TIER IN THE VALLEYS. IF PRESENT THIS FOG WILL DISSIPATE QUICKLY AS WINDS INCREASE THIS MORNING. IT WILL BE A COOL START TO THE DAY WITH TEMPERATURES THIS EARLY MORNING IN THE MID 30S TO MID 40S. SEVERAL LOCATIONS ACROSS THE INTERIOR SOUTHERN TIER AND LEWIS COUNTY REPORTED LOWS IN THE MID 30S WITH FROST LIKELY. WE WILL DROP THE FROST ADVISORY WITH THIS PACKAGE UPDATE AS SFC TEMPERATURES WILL BE RISING JUST PAST SUNRISE. SFC ANALYSIS THIS MORNING PLACES A HIGH PRESSURE ELONGATED THROUGH THE NEW ENGLAND STATES WITH SOUTHERLY WINDS ON THE BACK SIDE OF THIS HIGH. UPSTREAM A COLD FRONT IS STRETCHING ACROSS THE WESTERN GREAT LAKES AND BACK INTO THE MID MISSISSIPPI VALLEY REGION FROM AN AREA OF LOW PRESSURE NEAR NORTHERN LAKE SUPERIOR. UPPER AIR PATTERN TODAY FEATURES A LONG WAVE TROUGH OVER CENTRAL CANADA AND THE GREAT LAKES REGION. THIS SFC LOW NEAR LAKE SUPERIOR WILL ADVANCE NORTHEASTWARD FROM THE BASE OF THE UPPER LEVEL TROUGH WITH THE COLD FRONT SLOWING...AND WEAKENING AS IT NEARS WNY. FOR TODAY EXPECT A DRY DAY WITH CLOUDS THICKENING THROUGH THE AFTERNOON ACROSS WESTERN AND LATER CENTRAL NEW YORK AHEAD OF THIS COLD FRONT. A TIGHTENING PRESSURE GRADIENT...COUPLED WITH A LLJ OF 30 KNOTS NEAR 1500 FEET...WILL INCREASE THESE SOUTHERLY WINDS TODAY. FOR THIS MORNING AS THE LOW LEVEL INVERSION IS MIXED OUT...GUSTS OF 20-30 MPH WILL BE COMMON ACROSS WESTERN NY...ESPECIALLY IN DOWNSLOPE AREAS FROM THE LAKE ERIE SHORE TO THE NIAGARA FRONTIER. A SURGE OF WARMER AIR AT 850 HPA WILL ADVANCE FROM THE OHIO VALLEY ACROSS SOUTHERN ONTARIO AND WNY. THIS WARM AIR ADVECTION COMBINED WITH AN ADDED BOOST FROM DOWNSLOPE WINDS WILL ALLOW TEMPS TO CLIMB INTO THE LOWER TO MID 70S ACROSS LOWER ELEVATIONS...WITH UPPER 60S ACROSS HIGHER TERRAIN OF THE SOUTHERN TIER AND PORTIONS OF THE NORTH COUNTRY. FOR TONIGHT CLOUDS WILL CONTINUE TO THICKEN ACROSS THE CWA. WITH THE AXIS OF WARM AIR ADVECTION CROSSING THE REGION...COMBINED WITH A SOUTHERLY BREEZE CONTINUING THROUGH THE NIGHT OVERNIGHT LOWS WILL REMAIN ON THE MILD SIDE. WILL AGAIN HEDGE WARMER THAN MODEL GUIDANCE...ESPECIALLY IN THE DOWNSLOPE AREAS JUST SOUTH OF LAKE ONTARIO. OVERNIGHT LOWS WILL LIKELY REMAIN IN THE 50S...WITH MID AND UPPER 50S ACROSS THE LOWER ELEVATIONS OF THE CWA. AS THE COLD FRONT NEARS WNY LATE OVERNIGHT A FEW SHOWERS ARE POSSIBLE JUST AHEAD OF THE FRONTAL BOUNDARY. LIFT FROM THE COLD FRONT COUPLED WITH WNY UNDER THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL 100 KNOT JET AT 250 HPA WILL BRING A FEW RAIN SHOWERS TO WNY LATE. ADDED TO THE SYNOPTIC LIFT WILL BE LAKE INDUCED INSTABILITY. INSTABILITY OVER THE WARM LAKE WATERS RISES TO 1200-1500 J/KG AND WHILE IT CANNOT BE RULED OUT...A RUMBLE OF THUNDER WILL BE POSSIBLE TOWARDS DAWN FOR AREAS NEAR THE LAKE ERIE SHORE. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... ON FRIDAY...A WEAK COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST. EXPECT ONLY SPARSE SHOWER COVERAGE FRIDAY MORNING...BUT DAYTIME HEATING SHOULD ENHANCE SHOWERS AS THE WEAK FRONT MOVES INTO CENTRAL NEW YORK FRIDAY AFTERNOON. THIS IS SUPPORTED BY QPF FORECASTS OF THE 00Z GFS/NAM/RGEM. DESPITE THE QPF...THE BOUNDARY WILL BE VERY WEAK...SO EXPECT COVERAGE TO BE SCATTERED IN NATURE...RATHER THAN A SOLID LINE. MEANWHILE...TEMPERATURES SHOULD BE A TAD ABOVE NORMAL...WITH THE FRONT FAILING TO BRING SIGNIFICANTLY COOLER AIR INTO THE REGION. HIGHS SHOULD MAINLY BE IN THE LOWER 70S ACROSS THE REGION...WARMEST IN THE FINGER LAKES REGION WHERE A LATER FRONTAL PASSAGE WILL ALLOW TEMPERATURES TO RISE INTO THE MID AND UPPER 70S. MEANWHILE...AN UPPER LEVEL TROF WILL BUILD ACROSS THE UPPER LAKES...THEN GRADUALLY SHIFT ACROSS THE LOWER LAKES. THIS WILL BRING UNSETTLED AND PROGRESSIVELY COOLER WEATHER FOR THE WEEKEND. THE APPROACH OF THIS TROF WILL BRING AN INCREASING LIKELIHOOD OF SHOWERS FRIDAY NIGHT. MOST 00Z MODEL RUNS ARE A TAD SLOWER IN TIMING...AND THE NEW FORECAST REFLECTS THIS SLOWER TIMING...THOUGH THE SAME IDEA HOLDS. THERE IS A QUITE STRONG CONSENSUS FOR MEASURABLE PRECIPITATION WITH THIS...AND GIVEN THE STRONG UPPER LEVEL SUPPORT EXPECT A FAIRLY SOLID SHIELD OF SHOWERS TO LIFT FROM SW TO NE ACROSS THE LOWER LAKES REGION ON FRIDAY NIGHT. FORECAST SOUNDINGS SHOW MODEST LEVELS OF CAPE...BUT GIVEN THE LOWERING FREEZING LEVELS WITH THE APPROACHING TROF...CAN SEE SOME ISOLATED THUNDERSTORMS AS THE CORE OF AN EMBEDDED SHORTWAVE PASSES. CLOUDS AND A MODEST FLOW SHOULD LIMIT TEMPERATURES FROM DROPPING MUCH...WITH OUR FORECAST FAVORING THE WARMER BIAS CORRECTED GMOS/SREF OVER THE COOLER MOS NUMBERS GIVEN BY THE GFS/NAM. ON SATURDAY...THE TROF AXIS WILL CONTINUE TO GRADUALLY BUILD TOWARD THE REGION. WHILE THERE MAY NOT BE A WAVE OF ENERGY WITH THIS...TEMPERATURES ALOFT WILL COOL THROUGH THE DAY SATURDAY...IN A BROADLY CYCLONIC FLOW. HIGHS WILL RANGE FROM THE UPPER 60S IN WESTERN SECTIONS...TO LOWER 70S EAST AS THE COOLER AIR MOVES FROM WEST TO EAST. SHOWERS WILL BE HARD TO RULE OUT...THOUGH THE DAY IS NOT LIKELY TO BE A WASHOUT...WITH SIGNIFICANT PERIODS OF FAIR WEATHER BETWEEN THE SHOWERS. THERE IS QUITE GOOD MODEL AGREEMENT IN LIFTING THE TROF AXIS ACROSS THE REGION ON SATURDAY NIGHT. WHILE THIS IS STILL A WAYS OFF...MODELS DO TEND TO SIGNIFICANT UPPER LEVEL FEATURES AS THIS FAIRLY WELL WHEN COMPARED TO MORE SUBTLE SURFACE FEATURES...SO HAVE ABOVE AVERAGE CONFIDENCE THAT MODEL FORECASTS WILL BE GOOD DESPITE THE TIMEFRAME. WHILE THE UPPER TROF ITSELF IS SOME CAUSE FOR SHOWERS...AN INCREASING FACTOR WILL BE LAKE ENHANCEMENT AS 850MB TEMPERATURES COOL TO NEAR 0C. THIS IS LIKELY TO BRING LAKE ENHANCED SHOWERS NE OF THE LAKES SATURDAY NIGHT...WITH THIS SHIFTING TO THE E OF THE LAKES ON SUNDAY AS WINDS SHIFT TO THE WNW BEHIND THE THE TROF AXIS. THIS WILL BRING SOME PRETTY CLASSIC FALL WEATHER TO WESTERN NEW YORK...WITH COOL DAYTIME TEMPERATURES ON SUNDAY AND LAKE ENHANCED SHOWERS AND CLOUDS. HIGHS SHOULD ONLY BE IN THE UPPER 50S TO LOWER 60S. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... THE LONG TERM WILL FEATURE A HIGH AMPLITUDE PATTERN ACROSS THE CONTINENTAL US. A BROAD AND DEEP TROUGH WILL BECOME ESTABLISHED OVER THE EASTERN HALF OF THE US WHICH WILL ENCOMPASSING THE ENTIRE GREAT LAKES REGION. THIS WILL RESULT IN UNSEASONABLY COOL WEATHER WITH PERIODS OF SHOWER ACTIVITY AS A SERIES OF SHORT WAVES ROTATE THROUGH THIS EXPANSIVE TROUGH OVER THE EASTERN US. ITS LIKELY THAT DAYTIME HIGHS MONDAY WILL STRUGGLE TO EVEN MAKE IT INTO THE LOWER 60S RUNNING SOME 10 TO 15 DEGREES BELOW NORMAL. THE SECOND HALF OF THE LONG TERM...THE LAST IN A SERIES OF THESE SHORT WAVES DRAG A POTENTIALLY POTENT COLD FRONT ACROSS WESTERN AND NORTH CENTRAL NY ON WEDNESDAY. LATEST MODEL GUIDANCE DEPICT 850H TEMPERATURES DROPPING TO BETWEEN 2C AND 0C ACROSS THE REGION...PER GFS MODEL. ALTHOUGH...THE ECMWF IS NOT NEARLY AS COLD...ITS LIKELY THAT TEMPERATURES WILL MODIFY A BIT SO USED A BLEND OF MODEL DATA. SFC HIGH PRESSURE TAKES OVER THURSDAY BEHIND THE FRONT PROVIDING A FAIRLY DECENT END TO THE WEEK WITH TEMPERATURES WARMING SLOWLY TO NEAR SEASONAL NORMS. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... VFR FLIGHT CONDITIONS AT 12Z ARE EXPECTED TO CONTINUE THROUGH THE TAF CYCLE. HIGH PRESSURE OVER THE MID ATLANTIC STATES AND NEW ENGLAND THIS EARLY MORNING WILL CONTINUE TO DRIFT TO THE EAST...WITH SOUTHERLY WINDS CONTINUING THROUGH THE DAY. THESE SOUTHERLY WINDS WILL INTENSIFY ALOFT...BUT A LOW LEVEL RADIATIONAL COOLING INVERSION SHOULD HOLD FOR ANOTHER HOUR OR SO. THIS WILL RESULT IN SOME MARGINAL LOW LEVEL WIND SHEAR...WITH AROUND 30 KNOTS OF WIND JUST 800-1000FT OFF THE DECK. ONCE THE LOW LEVEL INVERSION IS ERODED BY 13-14Z THE LOW LEVEL WIND SHEAR WILL BE GONE...WITH MODERATE SOUTHERLY WINDS DEVELOPING AT THE SURFACE WITH GUSTS IN THE 20-25 KNOT RANGE. A WEAKENING FRONTAL BOUNDARY WILL SLOWLY APPROACH FROM THE WEST DURING THE DAY WITH INCREASING AND LOWERING MID/HIGH CLOUDS. A NOCTURNAL LLJ WILL AGAIN FORM AHEAD OF THIS WEAKENING FRONTAL BOUNDARY WITH LLWS AGAIN PLACED IN THE TAFS LATE. A COLD FRONT WILL NEAR WNY LATE OVERNIGHT AND A FEW SHOWERS WILL LIKELY FORM ALONG AND AHEAD OF THIS BOUNDARY. FOR NOW WILL PLACE A VCSH IN THE TAFS ACROSS WNY AS ACTIVITY IS EXPECTED TO BE SPOTTY. OUTLOOK... FRIDAY...MAINLY VFR. FRIDAY NIGHT AND SATURDAY...AREAS OF MVFR/IFR WITH SHOWERS LIKELY. SUNDAY...VFR/MVFR WITH A CHANCE OF SHOWERS...ESPECIALLY SOUTHEAST OF THE LAKES. MONDAY...MAINLY VFR. && .MARINE... A SOUTHERLY BREEZE ON THURSDAY AHEAD OF THE NEXT SFC TROUGH WILL INCREASE WAVES AGAIN...THOUGH THE HIGHEST WAVES WILL REMAIN ON THE NORTHERN HALF OF BOTH LAKES IN CANADIAN WATERS. WINDS WILL ALSO INCREASE THROUGH THE DAY WITH SOUTHERLY WINDS 15 KNOTS OR SO ACROSS LAKE ERIE AND THE NIAGARA RIVER...AND 10 TO 15 KNOTS ACROSS LAKE ONTARIO. SLIGHTLY STRONGER WINDS WILL BE FOUND FARTHER OUT OVER OPEN THE LAKE WATERS. WINDS AND WAVES WILL DIMINISH SOME THROUGH THE EVENING AND OVERNIGHT HOURS. BEHIND A SFC COLD FRONT WINDS AND WAVES WILL AGAIN INCREASE FRIDAY NIGHT AND SATURDAY...POSSIBLY REACHING SCA LEVELS ON LAKE ERIE. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...THOMAS NEAR TERM...THOMAS SHORT TERM...APFFEL LONG TERM...AR AVIATION...THOMAS MARINE...THOMAS
Hazardous weather outlook, Sep 20, 7:36 AM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 736 AM EDT THU SEP 20 2012 NYZ001>008-010>014-019>021-085-211145- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 736 AM EDT THU SEP 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-211145- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 736 AM EDT THU SEP 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF THOMAS
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.